# SDR IXX2008F00075

- Difficulty date: June 12, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Longeron Clip
- Condition: Corroded
- Location: Bs 235 L31l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AC COMPARTMENT CLIP CORRODED AT STATION 235.000 LONGERON 31LT.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORRODED CLIP.  FABRICATED NEW CLIP.  CLEANED, TREATED AND PRIMED CLIP.  INSTALLED CLIP IAW DC8 SRM 51-1-20D, SRM 51-3-1, DC8 SRM 51-1-8 PAGED 17-18, DC8 SRM 53-2-0 PAGE 2P, DC8 SRM 51-1-20D, DC8 SRM 53-2-0, DC8 SRM 51-1-8B.  (S)
